# SDR DALA13066999003

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 57,202 hours, 41,762 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED TAIL CONE LATCH TWO LEVER CABLES LT AND RT SIDE WERE FRAYED.  REPLACED LT AND RT SIDE LATCH CABLES IAW AMM 53-53-00.
